| Model Number |
TFNT40 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A purchasing staff reported that after implanting the intraocular lens (iol) implant in the patient's eye, noted a cut in the iol.The lens was removed and the surgery was completed with a back up lens.Additional information was requested and received stating there was no patient harm.